International Journal of Management and Applied Science (IJMAS)
.
Follow Us On :
current issues
Volume-7,Issue-11  ( Nov, 2021 )
Past issues
  1. Volume-7,Issue-11  ( Nov, 2021 )
  2. Volume-7,Issue-10  ( Oct, 2021 )
  3. Volume-7,Issue-9  ( Sep, 2021 )
  4. Volume-7,Issue-8  ( Aug, 2021 )
  5. Volume-7,Issue-7  ( Jul, 2021 )
  6. Volume-7,Issue-6  ( Jun, 2021 )
  7. Volume-7,Issue-5  ( May, 2021 )
  8. Volume-7,Issue-4  ( Apr, 2021 )
  9. Volume-7, Issue-3  ( Mar, 2021 )
  10. Volume-7, Issue-2  ( Feb, 2021 )

Statistics report
Jan. 2022
Submitted Papers : 80
Accepted Papers : 10
Rejected Papers : 70
Acc. Perc : 12%
Issue Published : 93
Paper Published : 4666
No. of Authors : 9634
  Journal Paper


Paper Title :
Stability of Nonlinear System

Author :Grienggrai Rajchakit

Article Citation :Grienggrai Rajchakit , (2017 ) " Stability of Nonlinear System " , International Journal of Management and Applied Science (IJMAS) , pp. 14-21, Volume-3,Issue-9

Abstract : In this paper, we obtain some criteria for determining the asymptotic stability of the zero solution of nonlinear delay-difference system with multiple delays in terms of certain matrix inequalities by using a discrete version of the Lyapunov second method. Keywords - Asymptotic Stability; Lyapunov Function; Nonlinear Delay-Difference System with Multiple Delays; Matrix Inequalities.

Type : Research paper

Published : Volume-3,Issue-9


DOIONLINE NO - IJMAS-IRAJ-DOIONLINE-9273   View Here

Copyright: © Institute of Research and Journals

| PDF |
Viewed - 54
| Published on 2017-11-23
   
   
IRAJ Other Journals
IJMAS updates
IJMAS -THANK YOU ALL FOR CONTRIBUTING YOUR PAPER TO IJMAS APRIL ISSUE. ALL AUTHORS ARE REQUESTED TO GET THEIR HARD COPY NOW.
The Conference World
Facebook

JOURNAL SUPPORTED BY